# SDR AALA202412138640

- Difficulty date: November 5, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 36,665 hours, 14,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BENT INTERNAL STRUCTURE VERTICAL BEAM LOCATED BTW FR 35.4 TO FR 35.5 AT LEVEL STR 42L IN FORWARD CARGO COMPARTMENT. REPLACED INTERNAL STRUCTURE VERTICAL BEAM LOCATED BETWEEN FR 35.4 TO FR35.5 AT LEVEL STR 42L ON FORWARD CARGO COMPARTMENT. PER A321 SRM 51-72-11-911-001, A321 SRM 51-42-11-801 AND DWG D53235029.
